# SDR DXTA2014022405666

- Difficulty date: February 22, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N477QS
- Make and model: Gulstm GIV
- Aircraft serial: 1377
- Aircraft time: 11,843 hours, 5,838 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50231LOVS280
- Part serial: 0099
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OVEN IS INTERMITTENTLY INOPERATIVE.  WHEN IT WORKS & IS USE THERE IS AN ODOR OF BURNING ELECTRONICS OR WIRING. REMOVED OVEN PN 50231L-OVS280, SN 0099 & INSTALLED A REPAIRED OVEN PN 50231L-OVS280, SN 0201, OPERATIONS CHECKED GOOD.
